Record:   Prev Next
Author Birkhoff, George David
Title Collected mathematical papers
Imprint New York : American Mathematical Society, [1950]
LOCATION CALL # STATUS OPACMSG BARCODE
 Mathematics Library  QA3 B57 1950  v.1    AVAILABLE    30340200022493
 Mathematics Library  QA3 B57 1950  v.2    AVAILABLE    30340200022501
 Mathematics Library  QA3 B57 1950  v.3    AVAILABLE    30340200022519
Descript 3 v. illus., ports. 22 cm
Note "The publications of George David Birkhoff, 1904-1946": v. 3, p. 883-897
Includes bibliographical references
Subject Mathematics -- Collected works
Record:   Prev Next